# SDR MASA200500734

- Difficulty date: September 18, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 9,623 hours, 9,018 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751451
- Part serial: 0465
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,235 hours, 1,954 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7179 IAD - RETURNED TO FIELD DUE TO THE GEAR DISAGREE.  FERRIED THE AIRCRAFT TO CLT WHERE MX CHANGED THE MAIN LANDING GEAR SELECTOR VALVE.
